# SDR AALA200800235

- Difficulty date: February 2, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 48,750 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1145/02FEB - NOSE GEAR UNSAFE LIGHT ILLUMINATED AFTER NOSE GEAR RETRACTION.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPACKED NOSE STRUT ASSEMBLY AND REPLACED METERING PIN SEALS AND LOWER TURNING TUBE BEARING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
